# SDR 05FDEA01030

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7-2580-81688 EQUIPMENT FURNISHINGS INSULATION BLANKETS PARTIAL REPLACEMENT STA 310-1183 MAIN CABIN COMPARTMENT.
